# SDR CALA2023111403335

- Difficulty date: November 8, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 71,914 hours, 31,385 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Gfi
- Part number: 69QA
- Condition: Unknown
- Location: Center Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR TK PUMPS LO PR DISPLAYED ON UPPER ECAM SCREEN. - FUEL UPPER ECAM FUEL CTR TKPUMPS  ALSO BOTH OVRHDCTR PUMP SWITCHES HA VEFAULT LIGHTS YYC MECHANIC GUPTA, RITESH (V937228) FOUND 420 LBS IN CENTER TANK AUTOMATIC FUEL FEED SYSTEM REQUIRES FURTHER TROUBLESHOOTING. DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR FOUND 420 LBS IN CENTER TANK AUTOMATIC FUEL FEED SYSTEM REQUIRES FURTHER TROUBLESHOOTING. SEE L/P FOR REPLACEMENT OF CTR TANK GFI. PERFORMED OPERATIONAL C HECK TO ENSURE BOTH CTR TANK PUMP FEED FOR 2 MINS AFTER ENGINE S TART AS PER MM-28-21-00-710-005 AND FUNCTIONAL TEST AS PER MM-28 -21-00-720-001. ALL CHECKS GOOD.
